In this paper, we investigate the coefficient bound estimates, second Hankel determinant, and Fekete-Szegö inequality for the analytic bi-univalent function class, which we call Mocanu type bi-starlike functions, related to a shell-shaped region in the open unit disk in the complex plane. Some interesting special cases of the results are also discussed.
Bi-univalent function, bi-starlike and bi-convex functions, second Hankel determinant, Fekete-Szegö inequality
MUSTAFA, NİZAMİ and MURUNGUSUNDARAMOORTHY, GANGADHARAN
"Second Hankel determinant for Mocanu type bi-starlike functionsrelated to shell-shaped region,"
Turkish Journal of Mathematics: Vol. 45:
3, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss3/11